My WebMD Sign In, Sign Up

Eyes

Following Topic Unfollow Topic | 23 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi This is something you really need to see your doctor over, its very hard, its a visual feely touchy thing, and you cant do that over the internet...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Yes there is evidence that there is a link between what your saying.But who put you on antibiotics for 3 months or are you buying from abroad, I...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I would put this down to a really deep intense orgasm, women can get these from time to time, you get the feeling of warmth and well being, and...
Posted:
0 of 0 found this helpful
Q.
A.
I don't know....I would need to know the NAME of the prescription eye medication, when it has expired, and if the person that is being treated...
Posted:
0 of 0 found this helpful
Q.
A.
Yes. A sty (hordeolum) is unrelated to acne, and it can be treated surgically while you are on Accutane.
Posted:
1 of 1 found this helpful
Q.
A.
Hi If its glass as you say, then get to an ER ASAP, don't play with or you will scratch your cornea.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
You may have strained your ocular muscles.  I fell down the stairs in November and strained all my muscles.  Didn't know why my eyes...
Posted:
1 of 1 found this helpful
Q.
A.
Yes...this could be a contributing factor, and yes, you should call your doctor.
Posted:
0 of 0 found this helpful
Q.
A.
I can't see your eye, but this may be a common subconjunctival hemorrhage. This can be caused by coughing, sneezing, exercising, or even...
Posted:
5 of 5 found this helpful
Q.
A.
 Haemorrhage of eye is the bleeding of the eye and specially conjunctiva.According to me your conjunctiva might have got damaged due to certain...
Posted:
5 of 5 found this helpful
Q.
A.
you may have problems w the spine, or head and neck area. i have the same problem somewhat. your going to want to se a dr to make sure but here is...
Posted:
0 of 0 found this helpful
Q.
A.
Something I couldn't put: I was sleeping a normal 7 hours and that was making me depressed during the day, which is probably the BPD. But I...
Posted:
0 of 1 found this helpful
Q.
A.
I can't really answer this very patient-specific question, since I do not know anything about you or your medical history, nor do I have the...
Posted:
0 of 0 found this helpful
Q.
A.
Oral antibiotics, including cephalexin, will NOT clear up pink eye (conjunctivitis). If the cause is suspected to be bacterial, a prescription...
Posted:
3 of 4 found this helpful
Q.
A.
Have you tried any nasal rinses?  I have horrible sinuses and allergies.  My ENT doctor recommended a saline sinus rinse, and it works...
Posted:
2 of 2 found this helpful